# SDR SWIA200717633

- Difficulty date: January 2, 2007
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 5,306 hours, 3,518 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FROM FOS SIDE FLOOD LIGHTS.  REPLACED RHEOSTAT AND LIGHT ASSEMBLY ABOVE LIGHTING PANEL.  OPERATIONAL CHECKS GOOD IAW AMM 33-24-01.
